Skip to Content

What happens if I stop taking my COPD medicine?

Responses (2)

DzooBaby 16 Dec 2016

You will have an exacerbation of your copd and likely wind up in the hospital. If it is bad enough, it could be fatal.

Stephen Treloar 17 Dec 2016

What she said as it was much more nicely put than what I was thinking.

Susanjoy777 20 Dec 2016

As a nurse with experience with copd patients I have to advise against stopping your meds. You could cause am exacerbated reaction where you may become very ill. Please please speak with your Dr / specialist before you begin to wean off the meds, and weaning would be the better way. If you are having a problem with the meds such as uncomfortable side effects there may be other options. All the very best and stay well.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions